MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 5ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1 1/4''

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE 5ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1 1/4''
Model Number TW140065IMLD
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation in-progress.
 
Event or Problem Description
Customer reported that it was impossible to push the plunger all the way down during use.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 5ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 23G*1 1/4''
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer Contact
mohanapriya kannupaiyan
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,, IL 
CH  
MDR Report Key22182336
Report Number3014312726-2025-00083
Device Sequence Number8505961
Product Code MEG
UDI-Device Identifier00818392011296
UDI-Public(01)00818392011296(10)04402054
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW140065IMLD
Device Lot Number04402054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown